# SDR CA070108005

- Difficulty date: December 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,811 hours
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388273010
- Part serial: 10401C
- Condition: Leaking
- Location: Apu
- Part time: 396 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DEC 28/06, AERO CALLOUT 061228/01, ON PUSHBACK, A RAMP AGENT NOTICED A PUDDLE OF FUEL ON THE GROUND AT THE BACK OF THE AIRCRAFT.  APPARENTLY, FUEL WAS LEAKING FROM THE APU. THE CAPTAIN CHECKED THE LEAK  AS F/O CALLED APRON.  THE FIRE TRUCKS WERE CALLED AS WELL AS CONSOLIDATED FUELERS TO CLEAN UP THE AREA.  THE PASSENGERS WERE DEPLANED AS A PRECAUTION.  MAINTENANCE CONFIRMED THAT THE LEAK WAS FROM THE APU FCU DRAIN LINE, THEY THEN DEFERRED THE APU AND THE A/C DEPARTED WITHOUT INCIDENT.  THE FCU WAS REPLACED AND LEAK CHECKS WERE CARRIED OUT.  TEARDOWN REPORT TO FOLLOW. (TC NR 20070108005)
